MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 C-STEM AMT SZ2 STD OFFSET; C-STEM HIP IMPLANT : HIP FEMORAL STEM

DEPUY INTERNATIONAL LTD - 8010379 C-STEM AMT SZ2 STD OFFSET; C-STEM HIP IMPLANT : HIP FEMORAL STEM
Model Number 1570-04-085
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Loss of Range of Motion (2032); Limb Fracture (4518)
Date of Event 05/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was walking down some steps outside a restaurant and fell, unable to mobilise.Was admitted with peri-prosthetic fracture.Primary operation was done in 2015, unsure of exact date as was performed at another hospital.Unable to get the product numbers from the femoral head as it was unable to be removed from the stem.
 
Additional Manufacturer Narrative
Product complaint#: (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
C-STEM AMT SZ2 STD OFFSET
Common Device Name
C-STEM HIP IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key11831229
Report Number1818910-2021-10388
Device Sequence Number16863590
Product Code JDI
UDI-Device Identifier10603295059608
UDI-Public10603295059608
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K042959
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1570-04-085
Device Catalogue Number157004085
Device Lot NumberD14081726
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/03/2021
Supplement Date Received by Manufacturer06/08/2021
Initial Report FDA Received Date05/17/2021
Supplement Report FDA Received Date06/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICUL/EZE BALL 32 +1 GR.; C STEM VOID CENTALIZER 10 DM.; C-STEM AMT SZ2 STD OFFSET.; PINN CAN BONE SCREW 6.5MMX25MM.; PINN MAR NEUT 32IDX54OD.; PINN SECTOR W/GRIPTION 54MM.; ARTICUL/EZE BALL 32 +1 GR; C STEM VOID CENTALIZER 10 DM; C-STEM AMT SZ2 STD OFFSET; PINN CAN BONE SCREW 6.5MMX25MM; PINN MAR NEUT 32IDX54OD; PINN SECTOR W/GRIPTION 54MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient Weight55